Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Local moduli for meromorphic differential equations


Authors: Donald G. Babbitt and V. S. Varadarajan
Journal: Bull. Amer. Math. Soc. 12 (1985), 95-98
MSC (1980): Primary 34A20
DOI: https://doi.org/10.1090/S0273-0979-1985-15300-5
MathSciNet review: 766962
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Daniel Bertrand, Travaux récents sur les points singuliers des équations différentielles linéaires, Séminaire Bourbaki (1978/79), Lecture Notes in Math., vol. 770, Springer, Berlin, 1980, pp. Exp. No. 538, pp. 228–243 (French). MR 572427
  • [Bi] G. D. Birkhoff, Collected mathematical papers, Vol. 1, Dover, New York, 1968.
  • Donald G. Babbitt and V. S. Varadarajan, Formal reduction theory of meromorphic differential equations: a group theoretic view, Pacific J. Math. 109 (1983), no. 1, 1–80. MR 716289
  • Donald G. Babbitt and V. S. Varadarajan, Deformations of nilpotent matrices over rings and reduction of analytic families of meromorphic differential equations, Mem. Amer. Math. Soc. 55 (1985), no. 325, iv+147. MR 787539, https://doi.org/10.1090/memo/0325
  • W. B. Jurkat, Meromorphe Differentialgleichungen, Lecture Notes in Mathematics, vol. 637, Springer, Berlin, 1978 (German). MR 494886
  • B. Malgrange, Remarques sur les équations différentielles à points singuliers irréguliers, Équations différentielles et systèmes de Pfaff dans le champ complexe (Sem., Inst. Rech. Math. Avancée, Strasbourg, 1975) Lecture Notes in Math., vol. 712, Springer, Berlin, 1979, pp. 77–86 (French). MR 548145
  • B. Malgrange, La classification des connexions irrégulières à une variable, Mathematics and physics (Paris, 1979/1982) Progr. Math., vol. 37, Birkhäuser Boston, Boston, MA, 1983, pp. 381–399 (French). MR 728430
  • Hideyuki Majima, Analogues of Cartan’s decomposition theorem in asymptotic analysis, Funkcial. Ekvac. 26 (1983), no. 2, 131–154. MR 736897
  • David Mumford and John Fogarty, Geometric invariant theory, 2nd ed., Ergebnisse der Mathematik und ihrer Grenzgebiete [Results in Mathematics and Related Areas], vol. 34, Springer-Verlag, Berlin, 1982. MR 719371
  • Yasutaka Sibuya, Stokes phenomena, Bull. Amer. Math. Soc. 83 (1977), no. 5, 1075–1077. MR 0442337, https://doi.org/10.1090/S0002-9904-1977-14391-7

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 34A20

Retrieve articles in all journals with MSC (1980): 34A20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15300-5